# SDR AALA202409134782

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 22,637 hours, 9,005 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9253
- Condition: Out Of Position
- Location: Zone 800
- Part time: 27,460 hours, 10,983 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ON L1 DOOR RUBBING AGAINST AIRCRAFT FUSELAGE. REMOVED AND REPLACED L1 DOOR SLIDE.
